# SDR AALA20110313DFW01

- Difficulty date: March 13, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 73,769 hours, 11,747 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT MIA-LAX.  CREW REPORTED FIRST OFFICERS WINDSHIELD CRACKED IN FLIGHT WITH WINDOW HEAT ON.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT FORWARD WINDSHIELD.  SYSTEM GROUND CHECK NORMAL OPERATION.
